# SDR TSAA9733381

- Difficulty date: December 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N819AL
- Make and model: Boeing 737-25A
- Aircraft serial: 23791
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1619
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON SERVICE CHECK, FOUND RIGHT AFT EMERGENCY SLIDE LIGHT OUT.  RELAMPED OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
